The Jones polynomial, genus and weak genus of a knot
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 677-693.
@article{AFST_1999_6_8_4_677_0,
     author = {Stoimenow, A.},
     title = {The {Jones} polynomial, genus and weak genus of a knot},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {677--693},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {4},
     year = {1999},
     mrnumber = {1815161},
     zbl = {0995.57002},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_4_677_0/}
}
TY  - JOUR
AU  - Stoimenow, A.
TI  - The Jones polynomial, genus and weak genus of a knot
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
SP  - 677
EP  - 693
VL  - 8
IS  - 4
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1999_6_8_4_677_0/
LA  - en
ID  - AFST_1999_6_8_4_677_0
ER  - 
%0 Journal Article
%A Stoimenow, A.
%T The Jones polynomial, genus and weak genus of a knot
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 677-693
%V 8
%N 4
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U http://www.numdam.org/item/AFST_1999_6_8_4_677_0/
%G en
%F AFST_1999_6_8_4_677_0
Stoimenow, A. The Jones polynomial, genus and weak genus of a knot. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 677-693. http://www.numdam.org/item/AFST_1999_6_8_4_677_0/

[Ad] Adams (C.C.). - The knot book, W. H. Freeman & Co., New York, 1994. | Zbl

[BFK] Bullock (D.), Frohman (C.) and Kania-Bartoszynska (J.). - Understanding the Kauffman bracket skein module, q-alg 9604013.

[Ga] Gabai (D.). - Genera of the alternating links, Duke Math. J. 53 (3) (1986), 677-681. | MR | Zbl

[H] Freyd (P.), Hoste (J.), Lickorish (W.B.R.), Millett (K.), Ocneanu (A.) and Yetter (D.). - A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985), 239-246. | MR | Zbl

[HTW] Hoste (J.), Thistlethwaite (M.) and Weeks (J.). - The first 1,701,936 knots, Math. Intell. 20 (4) (1998), 33-48. | MR | Zbl

[J] Jones (V.F.R.). - A polynomial invariant of knots and links via von Neumann algebras, Bull. Amer. Math. Soc. 12 (1985), 103-111. | MR | Zbl

[J2] Jones (V.F.R.). - Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335-388. | MR | Zbl

[Ka] Kauffman (L.H.). - State models and the Jones polynomial, Topology 26 (1987), 395-407. | MR | Zbl

[Ka2] Kauffman (L.H.). - New invariants in the theory of knots, Amer. Math. Mon. 3 (1988), 195-242. | MR | Zbl

[Ka3] Kauffman (L.H.). - An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990), 417-471. | MR | Zbl

[LT] Lickorish (W.B.R.) and Thistlethwaite (M.B.). - Some links with non-trivial polynomials and their crossing numbers, Comment. Math. Helv. 63 (1988), 527-539. | EuDML | MR | Zbl

[Mo] Morton (H.R.). - Seifert circles and knot polynomials, Proc. Camb. Phil. Soc. 99 (1986), 107-109. | MR | Zbl

[Mu] Murasugi (K.). - Jones polynomial and classical conjectures in knot theory, Topology 26 (1987), 187-194. | MR | Zbl

[St] Stoimenow (A.). - Knots of genus two, preprint.

[St2] Stoimenow (A.). - Knots of genus one, accepted by Proc. Amer. Math. Soc. | MR | Zbl

[St3] Stoimenow (A.). - The polynomial behaviour of some knot invariants, preprint. | MR

[St4] Stoimenow (A.). - Gauß sum invariants, Vassiliev invariants and braiding sequences, to appear in Jour. of Knot Theory and its Ramifications. | MR | Zbl

[St5] Stoimenow (A.). - Polynomials of knots with up to 10 crossings, tables available on my webpage.

[St6] Stoimenow (A.). - On some restrictions to the values of the Jones polynomial, Humboldt University Berlin preprint, October 1998.

[St7] Stoimenow (A.). - Positive knots, closed braids and the Jones polynomial, preprint. math/9805078. | Numdam | MR | Zbl

[Th] Thistlethwaite (M.B.). - A spanning tree expansion for the Jones polynomial, Topology 26 (1987), 297-309. | MR | Zbl